# SDR SWAA2017070514761

- Difficulty date: June 25, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 49,228 hours, 22,894 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Part number: FDC5555
- Condition: Frayed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVER WING EMERGENCY EXIT DOOR RED DOOR ASSIST STRAP FRAYED.  R&R STRAP IAW SOPM.
